# SDR 3LYA090722

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N503LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4170
- Aircraft time: 4,115 hours, 3,694 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0435
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NUMBER 1 HYD CAUTION LT ILLUMINATED, THEN NUMBER 1 HYD ISO VALVE ILLUMINATED.  FOLLOWED QRH SELECTED STANDBY POWER UNIT.  NOTICED OF FLUID QUANTITY.  CREW DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NUMBER 1 ENGINE DRIVEN PUMP.  OPS TEST NORMAL.
